Sh:378

Bib entry
@article{Sh:378,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{A note on canonical functions}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {68},
 number = {3},
 year = {1989},
 pages = {376--380},
 issn = {0021-2172},
 doi = {10.1007/BF02764992},
 mrclass = {03E35 (03E05)},
 mrnumber = {1039481},
 mrreviewer = {Judith Roitman},
 doi = {10.1007/BF02764992},
 note = {\href{https://arxiv.org/abs/math/9201239}{arXiv: math/9201239}},
 arxiv_number = {math/9201239}
}